| Model Number |
10094139 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zee multi-purpose system.During an interventional procedure, the user reported that no x-ray was possible.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be a hardware error.The investigation was performed considering complaint description, cs reports, system history and system log files.The log file analysis shows that the wireless footswitch was not recognized by the system.This was due to an empty battery inside the footswitch.An empty battery of the foot switch naturally precludes an adequate operation of the foot switch.If the battery is empty, the footswitch is also out of function.Furthermore, the system can be operated without this foot switch as the system also has a manual release switch.It is not possible to trigger fluoro; but only acquisitions, which is the appropriate mitigation for this case.An extensive investigation could not be performed because the affected part was not returned.The cause of the error could not be determined retrospectively but, as per expert opinion, the charging status indicator of the battery was most likely not observed on site.No parts were exchanged and no corrective action is necessary.After charging of the wireless footswitch there were no further issues reported and the system works as intended.After detailed investigation, the incident is not classified as a reportable event as neither serious injury, death nor an unexpected prolonged hospitalization of the patient or any other person occurred or could be expected.